# SDR SWIA201438676

- Difficulty date: June 25, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 33,786 hours, 28,350 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE SMALL GOUGES ON REAR PRESSURE BULKHEAD ON RT SIDE WL 103, RBL18 ,27.5 AND 36.  C-CHECK, BULKHEAD REPAIRED IAW REO.
